# SDR CALA2024092502481

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 29,734 hours, 10,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A83313
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FWD SCUFF PLATE CRACKED REF AAR N/R 9898758 RECEIVED REPAIRED ( WELDING ) FWD SCUFF PLATE AT FWD CARGO FROM OUTSIDE VENDOR P/O#414849. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD"ZONE 120C CLOSE".
